Addiction: Substance Abuse Community
Suboxone Withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Suboxone Withdrawal

When I originally got into pain killers I was using the blue Loratab pills (10 / 500) 4 pills per day.  That turned into taking 8 (10 / 325) NORCO tablets daily.  This went on for 2 years.  I went to see a doctor / physciartrist fellow who put me on Suboxone. He told me I needed to stay on this medication and that I would be fine.  He called it a miracle drug. That was six years ago. I have been able to lower my dose to 1 MG a day.  Friends and even the doctor who prescribes them to me roll their eyes and tell me " its such a small dose, they can't imagine why I simply don't walk off of them".  I can say in all honesty its very hard.  If I go just 24 hours without taking my regular dose I begin experiencing the "crawling skin" bit as well as other W/D symtoms (symptoms).  The reason for my post is this:  I injured my neck in a surfing accident two weeks ago.  I had to go to the hospital and get an MRI.  It showed a herniated disc in my cervical vertabre. The doctors prescribed me my old nemesis (NORCO).  It was a tough decesion but rather than increasing the suboxone, I let myself begin detoxing then switched back to the NORCO.I went thru 60 pills in one week. At first I really didn't feel them much but then as the Subs wore off the old opiat feeling returned. True to addict form, I tracked down and began taking 30mg Roxy three days ago. Yesterday I took 120 MG's of them, and I'm on track to do the same today.  My neck doesnt seem to be bothering me much the past few days, it could either be all the pain killers / physical therapy I'm doing or maybe the injury was never that bad to begin with. In any case, does anyone have advise on how I should exit this situation once and for all? Now I have a good two weeks away from the subs, should I use them to get off the pain killers and risk not being able to get off the subs, or go for another method?
2 Comments Post a Comment
Blank
Avatar_f_tn
I was on lortab 10/500 15 a day for 4 years. I took 4 days of 4mg subs. NO MORE then that was it. I had a headache and was tired. No diarrhea no vomiting no crawling skin no sleepless nights. But I will tell you I've come off everything with little to no withdrawls. Alcohol, cigarettes, meth. But I'd heard it takes 4 days to get the pills out if your system. And 4 days is not enough to be addicted to the subs. I'm sure people will disagree with me. Just thought I'd tell you my experience. Good luck!!
Blank
Avatar_m_tn
Thanks for your input and support DWTC.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
4341997_tn?1380655144
Blank
toothfairie
FL
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1395030098
Blank
EvolverU
Boston, MA